[1]范乐乐,王五生*,钟 华.一类含有未知导函数的积分不等式中未知函数的估计[J].四川师范大学学报(自然科学版),2019,(06):816-819.[doi:10.3969/j.issn.1001-8395.2019.06.017]
 FAN Lele,WANG Wusheng,ZHONG Hua.Estimation of the Unknown Function of a Class of Integral Inequalities with Unknown Derivative Function[J].Journal of SichuanNormal University,2019,(06):816-819.[doi:10.3969/j.issn.1001-8395.2019.06.017]
点击复制

一类含有未知导函数的积分不等式中未知函数的估计()
分享到:

《四川师范大学学报(自然科学版)》[ISSN:1001-8395/CN:51-1295/N]

卷:
期数:
2019年06期
页码:
816-819
栏目:
基础理论
出版日期:
2019-11-04

文章信息/Info

Title:
Estimation of the Unknown Function of a Class of Integral Inequalities with Unknown Derivative Function
文章编号:
1001-8395(2019)06-0816-04
作者:
范乐乐 王五生* 钟 华
河池学院 数学与统计学院, 广西 宜州 546300
Author(s):
FAN Lele WANG Wusheng ZHONG Hua
School of Mathematics and Statistics, Hechi University, Yizhou 546300, Guangxi
关键词:
非线性积分不等式 含有未知导函数的积分 微分-积分方程 显式估计
Keywords:
nonlinear integral inequality integral with unknown derivative function integro-differential equation explicit estimation
分类号:
O175.5
DOI:
10.3969/j.issn.1001-8395.2019.06.017
文献标志码:
A
摘要:
研究一类非线性积分不等式,被积函数中含有未知函数及其导函数,积分项外包含了非常数项.利用变量替换技巧和放大技巧等分析手段,给出积分-微分不等式中未知函数的上界估计,推广已有结果.最后举例说明所得结果可以用来研究微分-积分方程解的定性性质.
Abstract:
A class of nonlinear integral inequalities is established, which includes a nonconstant factor outside integral sign, an unknown function and its derivative function in integrand function.The upper bound of the unknown function in the integro-differential inequality is estimated explicitly using the techniques of variable substitution and amplification, which generalizes some known results.The derived results can be applied in the study of the explicit upper bounds of solutions of a class for integro-differential equations.

参考文献/References:

[1] GRONWALL T H.Note on the derivatives with respect to a parameter of the solutions of a system of differential equations[J].Ann Math,1919,20(4):292-296.
[2] BELLMAN R.The stability of solutions of linear differential equations[J].Duke Math J,1943,10(4):643-647.
[3] AGARWAL R P, DENG S, ZHANG W.Generalization of a retarded Gronwall-like inequality and its applications[J].Appl Math Comput,2005,165(3):599-612.
[4] 王五生, 李自尊.一类新的非线性时滞积分不等式及其应用[J].四川师范大学学报(自然科学版),2012,35(2):180-183.
[5] 严勇.一类带脉冲项的Gronwall-Bellman型积分不等式的推广及应用[J].四川师范大学学报(自然科学版),2013,36(4):603-609.
[6] 梁英.一类时滞弱奇异Wendroff型积分不等式[J].四川师范大学学报(自然科学版),2014,37(4):493-496.
[7] ABDELDAIM A.Nonlinear retarded integral inequalities of type and applications[J].J Math Inequal,2016,10(1):285-299.
[8] XU R, MENG F.Some new weakly singular integral inequalities and their applications to fractional differential equations[J].J Inequal Appl,2016,2016(78):1-16.
[9] 欧阳云,王五生.一类含有p次幂的非线性奇异Volterra-Fredholm型迭代积分不等式及其应用[J].四川师范大学学报(自然科学版),2016,39(2):209-213.
[10] 黄春妙,王五生.一类含有求最大运算的非线性时滞Volterra-Fredholm型积分不等式[J].四川师范大学学报(自然科学版),2016,39(3):382-387.
[11] MI Y.A generalized Gronwall-Bellman type delay integral inequality with two independent variables on time scales[J].J Mathematical Inequalities,2017,11(4):1151-1160.
[12] ZHOU J, SHEN J, ZHANG W.A powered Gronwall-type inequality and applications to stochastic differential equations[J].Discrete & Continuous Dynamical Systems,2017,36(12):7207-7234.
[13] PACHPATTE B G.Inequalities for Differential and Integral Equations[M].New York:Academic Press,1998:45-45.
[14] AKIN-BOHNER E, BOHNER M, AKIN F.Pachpatte inequalities on time scales[J].J Inequalities in Pure & Applied Mathematics,2005,6(1):1-23.
[15] ZAREEN A K.On some fundamental integrodifferential inequalities[J].Applied Mathematics,2014,5(19):2968-2973.

备注/Memo

备注/Memo:
收稿日期:2018-01-14 接收日期:2018-03-07 基金项目:国家自然科学基金(11561019和11161018)、广西自然科学基金(2016GXNSFAA380090和2016GXNSFAA380125) *通信作者简介:王五生(1960—),男,教授,主要研究微分方程与积分不等式研究,E-mail:wang4896@126.com
更新日期/Last Update: 2019-11-04